# SDR BAGA2023091800008

- Difficulty date: August 19, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 39,901 hours, 20,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17012118001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ENTRY WAY 9 HOLE FLOOR SUPPORT AROUND FASTENER HOLE AT FR 17 AT Y-13  CORRECTIVE ACTION - REMOVED AND REPLACED 9 HOLE FLOOR SUPPORT PN170-12118-001 AT FRAME 17 Y-13 IAW EMB 190 SRM 51-40-08
